On the symmetric vector quasi-equilibrium problems. (English) Zbl 1130.49008

Summary: We, using a particular technique, consider the symmetric vector quasi-equilibrium problems in the Hausdorff topological vector space. As applications of our existence theorem, a coincidence point theorem and the existence of vector optimization problem for a pair of vector-valued mappings are obtained. Moreover, we answer an open question raised by J.-Y. Fu [J. Math. Anal. Appl. 285, No. 2, 708–713 (2003; Zbl 1031.49013)].


49J40 Variational inequalities
49J53 Set-valued and variational analysis


Zbl 1031.49013
Full Text: DOI


[1] Berge, C., Espaces topologiques, fonctions multivoques (1966), Dunod: Dunod Paris · Zbl 0164.52902
[2] Bianchi, M.; Hadjisavvas, N.; Schaible, S., Vector equilibrium problems with generalized monotone bifunctions, J. Optim. Theory Appl., 92, 3, 527-542 (1997) · Zbl 0878.49007
[3] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. Stud., 63, 123-145 (1994) · Zbl 0888.49007
[4] Chiang, Y.; Chadli, O.; Yao, C., Generalized vector equilibrium problems with trifunctions, J. Global Optim., 30, 135-154 (2004) · Zbl 1066.90112
[5] Ferro, F., A minimax theorem for vector-valued functions, J. Optim. Theory Appl., 60, 19-31 (1989) · Zbl 0631.90077
[6] Fu, J. Y., Symmetric vector quasi-equilibrium problems, J. Math. Anal. Appl., 285, 708-713 (2003) · Zbl 1031.49013
[7] Himmelberg, C. J., Fixed point for compact multifunctions, J. Math. Anal. Appl., 38, 205-207 (1972) · Zbl 0225.54049
[8] Nagumo, M., Degree of mapping in convex linear topological spaces, Amer. J. Math., 73, 497-511 (1951) · Zbl 0043.17801
[9] Noor, M. A.; Oettli, W., On general nonlinear complementarity problems and quasi-equilibria, Le Matematiche, XLIX, 313-331 (1994) · Zbl 0839.90124
[10] Park, S., Fixed points and quasi-equilibrium problems, Math. Comput. Modelling, 34, 947-954 (2001) · Zbl 1002.47034
[11] Swartz, C., An Introduction to Functional Analysis (1992), Dekker: Dekker New York · Zbl 0751.46002
[12] Tan, N. X., Quasi-variational inequalities in topological linear locally convex Hausdorff spaces, Math. Nachr., 122, 231-245 (1985)
[13] Tanaka, T., Generalized quasiconvexities, cone saddle points and minimax theorems for vector valued functions, J. Optim. Theory Appl., 81, 355-377 (1994) · Zbl 0826.90102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.